Losartan and Hair Loss
Losartan, better known by its brand name Cozaar, is a drug that is commonly prescribed for the treatment of hypertension (high blood pressure). Like many medications, Losartan provides very real benefits for many people, but it does not come without side effects. One debate regarding Losartan, among many blood pressure medications, is whether or not taking it can lead to hair loss.
The evidence linking Losartan and other medications like it to hair loss is mixed. Research is very limited, although there are many high blood pressure medications that have a stronger scientific linkage to hair loss than Losartan. These include beta-blockers such as Tenormin, Lopressor, or ACE inhibitors that can also work to lower blood pressure such as Vasotec, Zestril or Capoten.
Keep in mind that hair loss may also be caused by other factors related to the medication, such as stress on the body, stress in your life, or other health conditions that may be unrelated to the medication or its side effects. You should always consult a physician regarding the specific side effects of a drug. They may be able to determine if the specific medication is causing hair loss.
Be it from taking medication that may be causing hair loss, or if you are experiencing hair loss as a result of something else like genetics, stress or age, hair loss can be a terrible experience. While there are many hair loss solution products out there, very few give lasting results and can be achieved with few side effects or the permanent need for retreatment.
A process known as scalp micropigmentation can give patients a fuller-looking head of hair by injecting small amounts of pigment into the scalp to the patient’s liking. Whereas men with a thinning head of hair can achieve a fuller looking head of hair, bald men can rock a freshly-shaven look that requires no maintenance.
To understand more about this process and to receive a free quote, contact the scalp micropigmentation experts of Hairline Ink today at (6460 586-2063 today or start a live chat with one of our online representatives now.